# SDR CA070523008

- Difficulty date: May 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 18,401 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: C2CF1777A
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN WELD RADIUS ON OB SIDE OF CABLE ATTACH ARM. (TC NR 20070523008)
